MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dural Tear (1417); Cerebrospinal Fluid Leakage (1772)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/31/2024, a vertos representative reported that a female patient, who was under treatment for a multi-level l3/l4 and l4/l5 mild procedure on the same day, exhibited evidence of a csf leak during the procedure.The operating physician confirmed that the dura was punctured during treatment while using the mild device kit, resulting in the csf leak.The patient did not show any symptoms beyond the csf leak while she remained laying down on the operating table, but did experience headaches sitting up soon after the procedure.A blood patch was performed to remedy the dura puncture following the mild procedure, and the patient was discharged about an hour after the procedure was completed.The patient was reported to have a post lumbar spinal fusion at the l4/l5 level prior to the mild procedure, but otherwise observed with no other unusual anatomy.There have been no further post-operative symptoms from the patient reported following her discharge from the hospital.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key20748208
Report Number3006450448-2024-00016
Device Sequence Number20904766
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale